MathSciNet Relay Station
MathSciNet bibliographic data
MR3331150 26D15 (26A51)
İşcan, İmdat Hermite-Hadamard type inequalities for harmonically convex functions. Hacet. J. Math. Stat. 43 (2014), no. 6, 935–942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement